An expression of QED thermodynamic potential in strong magnetic fields at finite temperature and density

Authors
Citation
Km. Chai et Hh. Xu, An expression of QED thermodynamic potential in strong magnetic fields at finite temperature and density, PHYS LETT A, 259(5), 1999, pp. 403-412
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
259
Issue
5
Year of publication
1999
Pages
403 - 412
Database
ISI
SICI code
0375-9601(19990823)259:5<403:AEOQTP>2.0.ZU;2-H
Abstract
With the closed path Green function approach and taking into account the on e-loop polarization only, a closed expression for the thermodynamic potenti al of two dimensional QED in strong magnetic fields at finite temperature a nd density is derived. (C) 1999 Published by Elsevier Science B.V. All righ ts reserved.